# SDR SWAA2022011716842

- Difficulty date: April 5, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / FWD FLOOR PANEL 221BF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH ENTIRE SERVICEABLE FLOOR PANEL.
